MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Catalog Number 08890587190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e601 module serial number was (b)(6).The field service engineer (fse) decontaminated the sample probe, reagent probe, and sippers.The syringes, liquid level detection (lld) of the sample probe, and adjustments of the sample, reagent, and mixer probes were checked.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant results for 2 patient samples tested for elecsys hcg stat (hcg stat) on a cobas e 601 module.On (b)(6) 2024 "patient 2" initial result was 97 miu/ml.On (b)(6) 2024 the repeat result was "undetectable." the specific result was not provided.A 2nd sample was obtained.The 2nd sample was run on an e801 module with a result of 1.0 miu/ml.On (b)(6) 2024 "patient 1" initial result was 5 miu/ml.The repeat result was "undetectable." the specific result was not provided.On (b)(6) 2024 another sample tube was repeated and the result was "undetectable." the specific result was not provided.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.A review of the alarm trace data showed some messages related to sample quality.No issues were identified during a review of the preanalytical information.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN (HCG) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19460654
Report Number1823260-2024-01664
Device Sequence Number20536167
Product Code DHA
UDI-Device Identifier07613336169216
UDI-Public07613336169216
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number08890587190
Device Lot Number663476
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale